Skin thinning from steroid cream

I suffered a first degree burn to a certain part of my face. Part of the process they gave a topical cream with steroids and antibacterial properties to keep it from getting infected and to prompt quick healing. I was formed that thinning skin in area will probably occur. Once my skin heals properly and time in between has occurred, can I use my 1% retinol to help with that issue? I currently also use Vit C, Hyluronic acid, BHA and AHA. But im more concerned right now about the thinning skin. I know it seems stupid for some people to worry about such a thing. And while I thank my lucky stars that it was just a first degree burn, nonetheless once it heals I still have the skin to worry about. Im only 36.

Skin thinning from steroid cream

skin thinning from steroid cream

Media:

skin thinning from steroid creamskin thinning from steroid creamskin thinning from steroid creamskin thinning from steroid creamskin thinning from steroid cream

http://buy-steroids.org